# SDR DALA2023082106760

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT #9 OUT OF LIMITS ON LOWER SURFACE OF AFT MOVABLE FLAP VANE AT RH WING. SEPARATE ITEMS ON NRC 00101. SUMMARY OF NRC 563: DENT #9 ON LOWER SURFACE OF AFT MOVABLE FLAP VANE AT RH WING WAS REPAIRED PER B717-200 SRM 57-53-01-2R REPAIR 1. (LP #2925376)
